Differential and Integral Equations
- Differential Integral Equations
- Volume 24, Number 5/6 (2011), 417-434.
On a system of nonlinear Schrödinger equations in 2d
We consider a system of nonlinear Schrödinger equations with quadratic nonlinearities in two space dimensions. Our aim is to show time decay estimates of small solutions and nonexistence of the usual scattering states for a system. Furthermore we prove stability in time of small solutions in the neighborhood of solutions to a suitable approximate equation.
Differential Integral Equations, Volume 24, Number 5/6 (2011), 417-434.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hayashi, Nakao; Li, Chunhua; Naumkin, Pavel I. On a system of nonlinear Schrödinger equations in 2d. Differential Integral Equations 24 (2011), no. 5/6, 417--434. https://projecteuclid.org/euclid.die/1356018911